By Topic

Asymptotically robust quantization for detection

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The problem of designing quantizer-detectors whose performance is insensitive to small deviations in noise statistics is considered. The problem is approached on a small-signal asymptotic basis using the Huber-Tukey [1] contaminated density class to model the noise. By applying a formulation originally noted by Martin and Schwartz, it is shown that the proposed robust quantizer has properties exhibited by established robust procedures. As an example, results are presented for the case of contaminated Gaussian noise for various degrees of contamination.

Published in:

Information Theory, IEEE Transactions on  (Volume:24 ,  Issue: 2 )